# SDR 2000ZZZX431

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: L772M10C1005
- Condition: Sticking
- Location: Tot
- Part time: 570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH NEEDLES STICK INTERMITTENTLY.  REPLACED W ITH NEW UNIT, CORRECTED PROBLEM.
